×

zbMATH — the first resource for mathematics

Found 45 Documents (Results 1–45)

100
MathJax
Izv. Math. 64, No. 4, 755-776 (2000); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 64, No. 4, 109-130 (2000).
MSC:  34A60 34A26 58C30
PDF BibTeX XML Cite
Full Text: DOI
Differ. Equations 33, No. 1, 59-66 (1997); translation from Differ. Uravn. 33, No. 1, 60-67 (1997).
MSC:  47J05
PDF BibTeX XML Cite
Terekhin, M. T. (ed.), Differential equations (qualitative theory). Interuniversity collection of scientific works. Ryazan’: Ryazanskij Gosudarstvennyj Pedagogicheskij Institut Im. S. A. Esenina, 15-22 (1991).
Reviewer: W.Müller (Berlin)
MSC:  34C05
PDF BibTeX XML Cite
Sov. Math. 32, No. 5, 49-59 (1988); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1988, No. 5(312), 41-50 (1988).
Reviewer: J.H.Tian
MSC:  35J30 35B45
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification